Open Access
Translator Disclaimer
March, 2009 The $C^m$ Norm of a Function with Prescribed Jets II
Charles Fefferman
Rev. Mat. Iberoamericana 25(1): 275-421 (March, 2009).

Abstract

We give algorithms to compute a function $F$ on $\mathbb R^n$, having prescribed Taylor polynomials (or taking prescribed values) at $N$ given points, with the $C^m$-norm of $F$ close to least possible.

Citation

Download Citation

Charles Fefferman . "The $C^m$ Norm of a Function with Prescribed Jets II." Rev. Mat. Iberoamericana 25 (1) 275 - 421, March, 2009.

Information

Published: March, 2009
First available in Project Euclid: 12 March 2009

zbMATH: 1172.65010
MathSciNet: MR2514339

Subjects:
Primary: 65D05, 65D17

Rights: Copyright © 2009 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
147 PAGES


SHARE
Vol.25 • No. 1 • March, 2009
Back to Top